# SDR SWAA2024110143913

- Difficulty date: September 30, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 38,276 hours, 18,139 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zon E100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED FWD FACE BS 500G AT LEVEL STR 26L AT FWD CARGO COMPARTMENT 2024-600515<[01] REPLACED ANGLE LOCATED FWD FACE BS 500G AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9. AND DRAWING # 143A7505 SHEET 109 REV. -.;[02] CORRECTED STEP 1.REPLACED ANGLE LOCATED FWD FACE BS 500G AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9. AND DRAWING # 143A7505 SHEET 108 REV. -.;[03] INSTALLED ANGLE AND FASTENERS LOCATED FWD FACE BS 500G AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DRAWING # 143A7505 SHEET 108 REV. -
